# SDR VNAA202012181111

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N607NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15471
- Aircraft time: 2,600 hours, 2,302 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Part number: CC670511145
- Part serial: S200985
- Condition: Abnormal
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

RTO-THE CREW REJECTED THE TAKE OFF FROM RUNWAY 36R AT IDLE PWER AND SPEED NOT ABOVE TAXI SPEED FOR AN AILERON TRIM UNCOMMANDED FULL LEFT WING DOWN AND RUDDER TRIM UNCOMMANDED FULL LEFT RUDDER.  CBP 2 F3 POPPED.  THE CREW IS CURRENTLY RETURNING TO THE GATE FOR MAINTENANCE.  NO EMERGENCY.
